# SDR SWAA2022020411529

- Difficulty date: November 16, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER T/E PANEL SUPPORT ANGLE CRACKED AT TRANSVERSE WEB ATTACH POINT ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED RIGHT WING UPPER T/E PANEL SUPPORT ANGLE AT TRANSVERSE WEB ATTACH POINT ABOVE #2 PYLON AFT TIP IAW SRM 51-40-02-0G-0; SOPM 20-50-01 AND AIPC 57-50-00-25.
